# SDR RYNA2010122100039

- Difficulty date: December 21, 2010
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug MD 83
- Aircraft serial: 53452
- Aircraft time: 44,997 hours, 23,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 27459
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS JUST FORWARD OF AFT GALLEY COMES ON WHEN BATTERY SWITCH IS TURNED OFF.  REMOVED AND REPLACED BATTERY POWER SUPPLY IAW AMM 33-53-00.  OPERATIONAL CHECKED GOOD.
